# SDR SWAA2022081240436

- Difficulty date: August 10, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 78,847 hours, 46,779 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Door Actuator
- Condition: Faulty
- Location: L/H Nlg
- Stage of operation: TO
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

'DURING GEAR RETRACTION ON TAKEOFF; WE HEARD A 'BUMP'. AS WE ACCELERATED ABOVE 210 K/AS WE NOTICED CONSIDERABLE MORE NOISE THAN NORMAL FROM THE NOSE GEAR AREA. WE STAYED BELOW 250 K/AS AND RETURNED FO / [01] INSPECTED INSTALLATION OF LH NOSE GEAR DOOR UPPER PUSHROD ASSY AND CHECKED DOOR FOR PROPER OPERATION AND RIG REF AMM 32-33-61. NO DISCREPANCIES NOTED;[02] R&R LH NOSE GEAR WHEEL WELL DOOR LINKAGE REF AMM 32-33-61. PERFORMED OPERATIONAL CHECK C/W GOOD REF AMM 32-33-61. RII C/W
